# SDR CA040531006

- Difficulty date: May 15, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF A BIRD STRIKE OCCURRED ON THE RIGHT ENGINE. CREW CONTINUED CLIMB-OUT AND REDUCED POWER TO IDLE.  FLIGHT CONTINUED  AND MADE AN UNEVENTFUL LANDING.  POST FLIGHT INSPECTION REVEALED SEVERAL FAN BLADES DAMAGED BEYOND LIMITS AND DAMAGE TO THE ABRAIDABLE MATERIAL OF THE FAN STATOR CASING.  THE AFFECTED ENGINE WAS REPLACED WITH LOANER AND SENT FOR REPAIR TO LOCAL SERVICE CENTER.  NO INFORMATION ON EXTENT OF REPAIRS AVAILABLE.
